# SDR AWXA200600622

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 53,035 hours, 23,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF202224
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 15 EMERGENCY PATH LIGHTING HAD A BROKEN WIRE.  MAINTENANCE REPAIRED WIRE AT ROW 15 IAW AIRBUS 320 CHAPTER 20.  OPERATIONAL CHECKS WERE GOOD IAW AIRBUS 320 AMM CHAPTER 33.
